# SDR SIMA20150313003

- Difficulty date: March 13, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 30,995 hours, 26,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS 1 INSPECTION FOUND LT AFT EXTERIOR EMER LIGHT INOPERATIVE.  R & R LT AFT EXTERIOR EMER LAMP IAW AMM 33-50-10.  OPERATIONS CHECKED GOOD.
